Linear independence of values of a certain generalisation of the exponential function – a new proof of a theorem of Carlson
Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 381-396.

Soit Q un polynôme non-constant à coefficients entiers, sans racines sur les nombres entiers positifs. Nous donnons ici, essentiellement avec la méthode de Hermite, une nouvelle démonstration de l’indépendence linéaire de certaines valeurs aux points rationnels de la fonction

G(x)=n=0xnQ(1)Q(2)Q(n).

Let Q be a nonconstant polynomial with integer coefficients and without zeros at the non–negative integers. Essentially with the method of Hermite, a new proof is given on linear independence of values at rational points of the function

G(x)=n=0xnQ(1)Q(2)Q(n).

@article{JTNB_2005__17_1_381_0,
     author = {Rolf Wallisser},
     title = {Linear independence of values of a certain generalisation of the exponential function {\textendash} a new proof of a theorem of {Carlson}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {381--396},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {1},
     year = {2005},
     doi = {10.5802/jtnb.496},
     zbl = {1096.11024},
     mrnumber = {2152230},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.496/}
}
TY  - JOUR
AU  - Rolf Wallisser
TI  - Linear independence of values of a certain generalisation of the exponential function – a new proof of a theorem of Carlson
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 381
EP  - 396
VL  - 17
IS  - 1
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.496/
UR  - https://zbmath.org/?q=an%3A1096.11024
UR  - https://www.ams.org/mathscinet-getitem?mr=2152230
UR  - https://doi.org/10.5802/jtnb.496
DO  - 10.5802/jtnb.496
LA  - en
ID  - JTNB_2005__17_1_381_0
ER  - 
Rolf Wallisser. Linear independence of values of a certain generalisation of the exponential function – a new proof of a theorem of Carlson. Journal de Théorie des Nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 381-396. doi : 10.5802/jtnb.496. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.496/

[1] P. Bundschuh, R. Wallisser, Maße für die lineare Unabhängigkeit von Werten ganz transzendenter Lösungen gewisser Funktionalgleichungen I Bd. 69 (1999) II Bd. 73 (2003). Abh. Math Sem. Univ. Hamburg. | Zbl 1041.11050

[2] F. Carlson, Sur une propriété arithmétique de quelques fonctions entières. Arkiv för Mathematik, Astronomi och Fysik. Bd 25A. N: 07 (1935). | Zbl 0011.39202

[3] R. Dedekind, Über den Zusammenhang zwischen der Theorie der Ideale und der höheren Kongruenzen, Abh. Akad. Wiss. Göttingen 23 (1878), 3–37.

[4] N.I. Fel’dman, Yu.V. Nesterenko, Transcendental Numbers, Number Theory IV. Encycl. of Math. Sc. 44 (1998), Springer. | MR 1603608 | Zbl 0885.11004

[5] I. Gerst, J. Brillhart, On the prime divisors of polynomials. Amer. Math. Monthly 78 (1971). | MR 279071 | Zbl 0214.30604

[6] H. Hasse, Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper, 2nd ed., Physica, Würzburg, 1965.

[7] D.Hilbert, Über die Transcendenz der Zahlen e und π. Math. Ann. 43 (1893), 216–219.

[8] A. Hurwitz, Beweis der Transzendenz der Zahl e. Math. Ann. 43 (1893), 220–221. | MR 1510809

[9] T. Nagell, Généralisation d’un théorème de Tchebycheff. Journ. de Math. (8 e serie), tome IV (1921).

[10] O. Perron, Irrationalzahlen. Chelsea, New York, (1951). | Zbl 0029.20303

[11] I. Schur, Über die Existenz unendlich vieler Primzahlen in einigen speziellen arithmetischen Progressionen. S.–B. Berlin. Math. Ges. 11 (1912), 40–50.

[12] Th. Skolem, Some theorems on irrationality and linear independence. Skand. Mat. Kongr. 11, Trondheim 1949, 77–98. | MR 53981 | Zbl 0048.03304

Cité par Sources :